# SDR 96FDEA01524

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510FE
- Make and model: Boeing 727-25
- Aircraft serial: 18282
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 651758830
- Condition: Corroded
- Location: Bs 266
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0697 AND 037, WHILE WORKING NR0642 FOUND CORROSION UNDER INTERCOSTAL ON TOP FLANGE OF TRACK BEAM STA 266 WL 208 LBL 10 TO 8.  *S/D*  REMOVED AND REPLACED WL 208 PER FEDEX SRM 51-10-1 AND 51-30-2.
